Please use this identifier to cite or link to this item:
Title: On a fixed point theorem of Pathak
Authors: Fisher, Brian
First Published: 1991
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 14 (1991), Issue 2, Pages 411-412
Abstract: It is shown that the continuity of the mapping in Pathak's fixed point theorem for normed spaces is not necessary.
ISSN: 0161-1712
eISSN: 1687-0425
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
234306.pdfPublisher version1.86 MBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.